Explaining the Financial Instability Hypothesis with Endogenous Investment: A Nonlinear Model Predictive Control Approach
Publication in refereed journal


Full Text

Other information
All Author(s) ListCHONG Tai Leung, CEBULA Richard J., PENG Fangping, FOLEY Maggie
Journal nameJournal of Mathematical Finance
Year2015
Month5
Volume Number2
Issue Number5
PublisherScientific Research
Pages83
ISSN2162-2434
LanguagesEnglish-United Kingdom
KeywordsFinancial Instability Hypothesi; Endogenous Investment

Last updated on 2018-18-01 at 20:16